# SDR SWI2025F01228

- Difficulty date: May 20, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR ANGLE KICKPLATE (BTWN STR 17L-18L) IS CORRODED AT FS310 -FS349   (C-CHECK RO 09/07/2025)LOCATED AND DRILLED NEW ANGLE KICKPLATE REF CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01 AND WET INSTALLED NEW KICKPLATE ANGLE. REF CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01. DWG NO: 670-31875 REV-C. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
